# SDR SWIA201438600

- Difficulty date: June 29, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 40,134 hours, 58,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND WHITE LIGHT BACK ON EMERGENCY LIGHT FLOOR STRIP MISSING LENS.  ATTACHED A LENS COVER TO 2ND WHITE LIGHT BACK ON EMERGENCY LIGHT FLOOR STRIP. 2014NM060066
